# SDR RAIA970504

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Reg
- Part number: 310573501
- Condition: Failed
- Location: Rt Engine
- Part time: 957 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7166 - RIGHT ENGINE HIGH OIL PRESSURE AND HIGH OIL TEMPERATURE.  MAINTENANCE REPLACED RIGHT ENGINE OIL PRESSURE REGULATOR.  (X)
